# SDR DALA2021062703472

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377-Lbl35-52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON FLOOR BEAM (PREVIOUS REPAIR) AT PASSENGER COMPARTMENT STA. 377, BTW LBL 35 TO LBL 52. REPAIRED PER ERA 473175-14. (LP 1854423)
